Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 7, Part G (2015)

Baire Measures and its Unique Extension to a Regular Boral Measure

Author(s)
Parvinder Singh
Abstract
A Baire measure is a probability measure on the Baire σ-algebra over a normal Hausdorff space X. A Borel measure is a probability measure on the Borel σ-algebra over a normal Hausdorff space X. In this paper we prove that every Baire measure has a unique extension to a regular Borel measure.
Pages: 410-412  |  544 Views  8 Downloads
How to cite this article:
Parvinder Singh. Baire Measures and its Unique Extension to a Regular Boral Measure. International Journal of Applied Research. 2015; 1(7): 410-412.
Call for book chapter
International Journal of Applied Research